Hi...the Lamictal is one of the very few meds that WILL NOT cause weight gain...my daughter is on it and is still working her way up slowly to the right dosage. That is the bad thing about the med.....it is one in which you must be patient with but from what I hear about it you will know when it is working and when it does work it works quite well!!
We are only at 50mgs/day and were told that we wouldn't really see a difference until we hit 100mg-125mg. But some will respond at lower dosages so just remember that everyone is different and you will know when you get to the dosage that will be right for you. Just make sure that when you get there that you let your doctor know....from research I have read there is a "sweet spot" and once you get there you should stop because if you pass it you will have a difficult time getting there again.
It is good that you got some sleep and are seeing some positive effects of the med. ARe you on anything else??? Often you will need another med with the Lamictal....be honest with your pdoc about how you are doing so he can find the right med combo for you.
Good luck ~ Goody